Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Periodic Solutions for a Third-order p-Laplacian Functional Differential Equation

Authors: Yanling Zhu, Kai Wang

Abstract:

By means of Mawhin’s continuation theorem, we study a kind of third-order p-Laplacian functional differential equation with distributed delay in the form: ϕp(x (t)) = g  t,  0 −τ x(t + s) dα(s)  + e(t), some criteria to guarantee the existence of periodic solutions are obtained.

Keywords: p–Laplacian, distributed delay, periodic solution, Mawhin's continuation theorem.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1072962

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 939

References:


[1] F.X. Zhang and Y. Li, Periodic solutions for a kind of Duffing type p- Laplacian equation, Nonl. Anal.: RWA 9 (2008) 985-989.
[2] K. Wang and Y.L. Zhu, Periodic solutions for a higher order p- Laplacian neutral functional differential equation with a deviating argument, Nonl.Anal. 71 (2009) 3906-3913.
[3] M.D. Pino, M. Elgueta and R. Manasevich, A homotopic deformation along p of a Leray-Schaulder degree result and existence for (|u|p−2u) + f(t, u) = 0, u(0) = u(T) = 0, p > 1, J.Diff.Equs. 80 (1989) 1-13.
[4] R.E. Gaines and J.L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer-Verlag, Berlin, 1977.
[5] R. Manasevich and J.L. Mawhin, Periodic solutions for nonlinear systems with p-Laplacian-like operators, J.Diff.Equs. 145 (1998) 367-393.
[6] S. Jin and S.P. Lu, Periodic solutions for a fourth-order p-Laplacian differential equation with a deviating argument, Nonl.Anal. 69 (2008) 1710-1718.
[7] S.P. Lu and Z.J. Gui, On the existence of periodic solutions to a p- Laplacian Rayleigh differential equation with a delay, J.Math.Anal.Appl. 325 (2007) 685-702.
[8] W.S. Cheng and J.L. Ren, Periodic solution for p-Laplacian Li'enard equation with a deviating argument, Nonl.Anal. 59 (2004) 107-120.
[9] W.S. Cheng and J.L. Ren, On the existence of periodic solutions for p-Laplacian generalized Li'enard equation, Nonl.Anal. 60 (2005) 65-75.
[10] Y.L. Zhu and S.P. Lu, Periodic solutions for p-Laplacian neutral functional differential equation with deviating arguments, J.Math.Anal.Appl. 325 (2007) 377-385.
[11] Y. Tang and Y.Q. Li, New results of periodic solutions for a kind of Duffing type p-Laplacian equation, J.Math.Anal.Appl. 340 (2008) 1380- 1384.
[12] Z.B. Cheng and J.L. Ren, Periodic solutions for a fourth order Rayleigh type p-Laplacian delay equation, Nonl.Anal. 70 (2009) 516-523.